MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM WITH BARD® LUBRI-SIL® CATHETER; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM WITH BARD® LUBRI-SIL® CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number A942208
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
After a foley was placed, nursing noted later that night that the clear air port of the foley was leaking.The red seal was then removed and new tubing was attached.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM WITH BARD® LUBRI-SIL® CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
1211 mary magnan blvd.
madison GA 30650
MDR Report Key8023575
Report Number8023575
Device Sequence Number16486147
Product Code EZL
UDI-Device Identifier00801741100550
UDI-Public(01)00801741100550
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/25/2018
Report Date (Section F) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberA942208
Device Catalogue NumberA942208
Device Lot NumberNGCT2756
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/31/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/25/2018